A new general subclass of analytic bi-univalent functions


Creative Commons License

Bulut S.

TURKISH JOURNAL OF MATHEMATICS, vol.43, pp.1330-1338, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1812-71
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1330-1338

Abstract

In a very recent work, Seker [Seker B. On a new subclass of bi-univalent functions defined by using Salagean operator. Turkish Journal of Mathematics 2018; 42: 2891-2896] defined two subclasses of analytic bi-univalent functions by means of Salagean differential operator and he obtained the initial Taylor-Maclaurin coefficient estimates for functions belonging to these classes. The main purpose of this paper is to improve the results obtained by Seker in the aforementioned study. For this purpose, we define a general subclass of bi-univalent functions.